Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5141
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2017-03-27T07:05:41Z
dc.date.available2017-03-27T07:05:41Z
dc.date.issued2013-11
dc.identifier.citationAslan, İ. (2013). Construction of exact solutions for fractional-type difference-differential equations via symbolic computation. Computers and Fluids, 86, 86-91. doi:10.1016/j.compfluid.2013.07.008en_US
dc.identifier.issn0045-7930
dc.identifier.issn0045-7930-
dc.identifier.urihttps://doi.org/10.1016/j.compfluid.2013.07.008
dc.identifier.urihttp://hdl.handle.net/11147/5141
dc.description.abstractThis paper deals with fractional-type difference-differential equations by means of the extended simplest equation method. First, an equation related to the discrete KdV equation is considered. Second, a system related to the well-known self-dual network equations through a real discrete Miura transformation is analyzed. As a consequence, three types of exact solutions (with the aid of symbolic computation) emerged; hyperbolic, trigonometric and rational which have not been reported before. Our results could be used as a starting point for numerical procedures as well.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltd.en_US
dc.relation.ispartofComputers and Fluidsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectDifference-differential equationen_US
dc.subjectExtended simplest equation methoden_US
dc.subjectLattice equationen_US
dc.subjectNonlinear equationsen_US
dc.subjectSymbolic computationen_US
dc.titleConstruction of exact solutions for fractional-type difference-differential equations via symbolic computationen_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.institutionauthorAslan, İsmail-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume86en_US
dc.identifier.startpage86en_US
dc.identifier.endpage91en_US
dc.identifier.wosWOS:000325834300009en_US
dc.identifier.scopus2-s2.0-84882803419en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1016/j.compfluid.2013.07.008-
dc.relation.doi10.1016/j.compfluid.2013.07.008en_US
dc.coverage.doi10.1016/j.compfluid.2013.07.008en_US
dc.identifier.wosqualityQ2-
dc.identifier.scopusqualityQ1-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
5141.pdfMakale401.78 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

6
checked on Apr 5, 2024

WEB OF SCIENCETM
Citations

6
checked on Mar 27, 2024

Page view(s)

180
checked on Apr 8, 2024

Download(s)

246
checked on Apr 8, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.